| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a shunt vessel.A 4.0mmx20mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the first inflation at 6 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with a different device.No patient complications were reported, and the patient was in good condition after the procedure.
Additional Manufacturer Narrative
Returned product consisted of a sterling balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole in the balloon 15mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.
Event or Problem Description